# SDR ASOA05805

- Difficulty date: September 20, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S157416
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE EMERGENCY EXIT PLACARD NEAR THE FLIGHT ATTENDANTS SEAT WAS FOUND TO BE PEELING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT PLACARD NEAR THE FLIGHT ATTENDANTS SEAT.  (M)
